| Model Number |
840 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that an 840 ventilator had an unspecified graphical user interface (gui) issue.The ventilator was not on a patient at the time of the event.The service engineer replaced the gui printed circuit board (pcb) and updated the backlight inverter pcbs.The unit passed all testing and operated within the manufacturing specifications.